MathSciNet Relay Station
MathSciNet bibliographic data
MR763762 (85j:35154) 35Q10 (76F99)
Beale, J. T.; Kato, T.; Majda, A. Remarks on the breakdown of smooth solutions for the $3$-D Euler equations. Comm. Math. Phys. 94 (1984), no. 1, 61–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement